Skip to main content

On One Limit Theorem Related to the Cauchy Problem Solution for the Schrödinger Equation with a Fractional Derivative Operator of Order \( \upalpha\ \upepsilon \bigcup_{m=3}^{\infty}\left(m-1,m\right) \)

We prove a limit theorem on the convergence of mathematical expectations of functionals of sums of independent random variables to the Cauchy problem solution for the nonstationary Schr¨odinger equation with a symmetric fractional derivative operator of order \( \upalpha\ \upepsilon \bigcup_{m=3}^{\infty}\left(m-1,m\right) \) in the righthand side.

This is a preview of subscription content, access via your institution.

References

  1. 1.

    I. A. Ibragimov, N. V. Smorodina, and M. M. Faddeev, “On a limit theorem related to a probabilistic representation of the solution of the Cauchy problem for the Schrödinger equation,” Zap. Nauchn. Semin. POMI, 454, 158–175 (2016); English transl. J. Math. Sci., 229, No. 6, 702–713 (2018).

  2. 2.

    I. A. Ibragimov, N. V. Smorodina, and M. M. Faddeev, “Probabilistic approximation of an evolution operator,” Funct. Anal. Prilozh., 52, 25–39 (2018).

    MathSciNet  Article  Google Scholar 

  3. 3.

    T Kato, Pertubation Theory for Linear Operators [Russian translation], Moscow (1972).

    Google Scholar 

  4. 4.

    J. Kingman, Poisson Processes [Russian translation], Moscow (2007).

  5. 5.

    M. V. Platonova and S. V. Tsykin, “Probabilistic approximation of the solution of the Cauchy problem for the Schr¨odinger equation with a fractional differentiation operator,” Zap. Nauchn. Semin. POMI, 466, 257–272 (2017); English transl. J. Math. Sci., 244, No. 5, 874–884 (2020).

  6. 6.

    M. V. Platonova and S. V. Tsykin, “A probabilistic approach to solving the Cauchy problem for the Schr¨odinger equation with an operator of fractional differentiation of order \( \upalpha\ \upepsilon \bigcup_{m=3}^{\infty}\left(m-1,m\right) \),” Zap. Nauchn. Semin. POMI, 474, 199–212 (2018); English transl. J. Math. Sci., 251, No. 1, 131–140 (2020).

  7. 7.

    S. G. Samko, A. A. Kilbas, and O. I. Marichev, Fractional Integrals and Derivatives, and Some of Their Applications [in Russian], Minsk (1987).

    MATH  Google Scholar 

  8. 8.

    D. K. Faddeev, B. Z. Vulikh, and N. N. Ural _ tseva, Selected Chapters of Analysis and Higher Algebra [in Russian], Leningrad Univ. Publ., Leningrad (1981).

Download references

Author information

Affiliations

Authors

Corresponding author

Correspondence to M. V. Platonova.

Additional information

Translated from Zapiski Nauchnykh Seminarov POMI, Vol. 486, 2019, pp. 254–264.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Platonova, M.V., Tsykin, S.V. On One Limit Theorem Related to the Cauchy Problem Solution for the Schrödinger Equation with a Fractional Derivative Operator of Order \( \upalpha\ \upepsilon \bigcup_{m=3}^{\infty}\left(m-1,m\right) \). J Math Sci 258, 912–919 (2021). https://doi.org/10.1007/s10958-021-05590-1

Download citation